Alert archive / Michigan / Special Weather Statements in 2021
Special Weather Statement, NWS Detroit, MI
NWS Detroit, MI issued this special weather statement at Jul 8, 2021, 3:13 AM EDT for Shiawassee County, Michigan. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2021, 3:13 AM EDT (07:13 UTC)
- Expired
- Jul 8, 2021, 4:00 AM EDT
- In force
- 47 min
- Issued by
- NWS Detroit, MI
County Shiawassee County, MI
The radar
The Detroit radar (KDTX), 67 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 594 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
157
WWUS83 KDTX 080713
SPSDTX
Special Weather Statement
National Weather Service Detroit/Pontiac MI
313 AM EDT Thu Jul 8 2021
MIZ060-080800-
Shiawassee-
313 AM EDT Thu Jul 8 2021
...AREA OF THUNDERSTORMS WILL AFFECT SHIAWASSEE COUNTY THROUGH 4
AM...
At 311 AM EDT, thunderstorms were located over Laingsburg, moving
northeast at 30 mph.
Winds in excess of 30 mph are possible. In addition, a brief period
of heavy rainfall will occur.
This storm will be near...
Perry and Morrice around 320 AM EDT.
Owosso around 330 AM EDT.
Corunna and Bancroft around 335 AM EDT.
Durand around 345 AM EDT.
New Lothrop and Lennon around 355 AM EDT.
Other locations impacted by this storm include Juddville, Bennington,
Shaftsburg and Vernon.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4300 8436 4312 8393 4289 8393 4277 8428
4277 8436 4279 8437 4280 8436
TIME...MOT...LOC 0711Z 245DEG 26KT 4288 8433
$$
MRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this special weather statement went out at Jul 7, 11:43 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jul 7, 11:43 PM EDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 1143 PM EDT Wed Jul 7 2021 .AVIATION... The stationary front across metro Detroit will inch northward this morning as weak surface lows lift from SW to NE across Se Mi in advance of a slow moving mid level trough axis. Coverage of showers has thus far been lean. A little better large scale ascent will arrive prior to daybreak, offering a little enhanced coverage to showers. Ample low level moisture will support some degree of low clouds this morning. The more persistent low end MVFR and IFR stratus will be north of sfc front, mainly affecting FNT and MBS during the morning. For DTW...There will be an opportunity for daytime heating to build instability during the course of the morning and early afternoon Thursday. This will support a good chance for thunderstorms ahead of a cold front, forecast to push across metro late Thurs afternoon. .DTW THRESHOLD PROBABILITIES... * Low in thunderstorms tonight and Thursday morning. Moderate Thursday afternoon. * Moderate in ceilings at or below 5000 feet. && .PREV DISCUSSION... Issued at 811 PM EDT Wed Jul 7 2021 UPDATE... A drop in surface based instability has allowed all of the Michigan counties to be dropped from severe thunderstorm watch 343. Weak elevated instability and ample moisture will allow good coverage of showers through the night (with some scattered elevated thunderstorms still expected). A sfc cold front now stretches from Lansing across the nrn Detroit suburbs. This front will stall and lift a little farther north early Thurs morning as a sfc reflection/weak low pressure lifts from SW to NE across Se Mi. Ample low level moisture in the vicinity of the front will support a good deal of low stratus (and perhaps some intervals of drizzle outside the heavier showers) from the northern Detroit suburbs into the Tri Cities and thumb region tonight. PREV DISCUSSION... Issued at 345 PM EDT Wed Jul 7 2021 DISCUSSION... Severe weather remains a concern through this evening. See the morning update forecast discussion below for greater details. A Severe Thunderstorm Watch remains in effect for counties along and south of the I-69 corridor through 9 pm this evening. Damaging wind gusts up to 65 mph and localized flooding of urban areas, especially across the greater Detroit Metro region, continue to be the main threats. A secondary threat for hail and even a tornado or two will also be possible. Will hold off on a Flash Flood Watch, given the anticipated isolated nature for flash flooding with the dependence on repeated thunderstorms over the same area. The susceptible areas of the greater Detroit Metro region will remain the most likely area where a shorter fused Flash Flood Warning or Urban and Small Stream Advisory may be needed this afternoon/evening. Chances for rainfall continue throughout tonight as the mid/upper level trough axis swings into the Central Great Lakes. Approach of this trough should help move the surface boundary towards far lower Michigan by tomorrow morning. A surface low will develop along this frontal boundary and ride northeastward through southeast Michigan during the morning/afternoon hours. Expecting continued chances for rainfall during much of tonight across much of southeast Michigan into the afternoon with another chance of thunderstorms. If some instability can build again across southeast portions of the CWA, then some strong and isolated severe storms may be possible again on Thursday. Secondary shortwave will help drive the deeper moisture out of southeast Michigan Thursday night into early Friday, but will maintain a slight chances for showers with given the chance for a little moisture boost from Lake Huron and lingering 850-700 mb theta-e trough to our west. Uncertainty with the weekend rain chances, but most of the area should remain dry as northwest flow and a surface high pressure help push greater moisture further south. Will maintain low chances for now until there is greater consensus with the track of the next system, which could track northeastward into lower/central Michigan instead of staying to the south. High temperatures are expected to cool down into the 70s for the weekend. MARINE... Northeasterly flow will continue as high pressure to the north moves east and low pressure moves across the southern Great Lakes region. Onshore wave action in the wake of northeasterly flow will allow building wave heights, in which a combination of these wind and wave conditions may be hazardous to small crafts this afternoon and into early Thursday, with small craft advisories currently in effect. Rain/thunderstorm chances will also continue in the late Wednesday and Thursday time frame as the low slowly moves eastward. Conditions begin to improve Friday as a ridge of high pressure works in over the region. HYDROLOGY... Plenty of moisture across southeast Michigan today with a good degree of instability will result in a heavy rain threat through this evening. Areas with the greatest chance to receive the higher rainfall totals from repeated thunderstorms will be areas along and south of I-69 corridor. There is potential for localized rainfall amounts of 1 to 3 inches through this evening resulting in flash flooding in urban locations, especially across the greater Detroit Metro area. Overall basin average rainfall is expected to hold in the half inch to one inch range, thus widespread flooding is not anticipated. Will handle any flooding issues with shorter fused Flash Flood Warnings where needed given the scattered nature of today's activity. Rainfall continues tonight and tomorrow with basin average rainfall of a half inch or less. Will pay close attention on where heavy rainfall occurs today, as any continued heavy rainfall in certain urban areas tonight and tomorrow could exacerbate any flooding issues if they arise today. PREV DISCUSSION... Issued at 1126 AM EDT Wed Jul 7 2021 MORNING UPDATE... Nearly stationary frontal boundary located roughly along the I-69 corridor this morning will provide a focus for severe storms and possibly some flash flooding early this afternoon. An area of mainly showers with with some embedded thunder is ongoing north of this boundary across northern Lower Michigan, possibly clipping northern portions of Midland/Bay Counties. The area of concern for severe thunderstorms and flooding will be mainly south of this surface boundary. The morning 12Z sounding came in with a 1.18 inch PWAT and dewpoints are currently around 70 degrees south of the boundary. So there is plenty of moisture already present. Models indicate an even slightly greater increase of moisture/theta-e advection this afternoon as lower level flow backs slightly more to the southwest with the approach of a shortwave trough. This along with right entrance jet dynamics will provide some additional larger scale ascent to support more robust convection along and south of the frontal boundary this afternoon/evening. Minimal cloud cover showing on satellite this morning south of I-69 should allow daytime heating the opportunity effectively increase instability with MLCAPEs climbing above 1500 J/kg. A dive into the SPC mesoanalysis shows effective bulk shear values are enough to support some thunderstorm organization. Southern portions of southeast Michigan will have around 25-35 knots of effective shear with 35-45 knots along the I-69 corridor. Mid level lapse rates are a modest 5-5.5 C/km with freezing levels around 13kft. Though, there is some more dry air aloft today compared to yesterday, so there should be just slightly better conditions for hail production with the more organized thunderstorms. Increasing low level lapse of 7-8 C/km will be more than sufficient to aide strong downburst winds. The tornado threat remains very low, but cannot completely rule out a quick spin up given the chance for isolated enhanced low level wind shear associated with any outflow/frontal boundary interactions. Expecting a messy slower moving multi-cell cluster type thunderstorm day. No capping by the afternoon should allow convective initiation in southeast Michigan to kick off from 12-2 pm with the severe threat continuing until about 9-10 pm. A healthy diurnal cumulus field has already developed with some weak radar echos already showing across northern Indiana. The main threats remain damaging wet downburst winds and localized flash flooding. The localized flash flooding concerns will mostly be for urban locations, especially around the greater Detroit area, that see repeated rounds of thunderstorms. The Storm Prediction Center morning update has expanded the Marginal Risk to just north of the I-69 corridor and introduced a Slight Risk that covers areas south of a line from far southern Macomb and Oakland counties stretching west through far northwest Washtenaw. There is also a Marginal Risk for Excessive Rainfall for all of southeast Michigan through today. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...Small Craft Advisory until 4 AM EDT Thursday for LHZ421-441. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && AVIATION.....SC UPDATE.......SC DISCUSSION...AA MARINE.......SS HYDROLOGY....AA You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jul 7, 4:08 PM EDT, 11 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 408 PM EDT Wed Jul 7 2021 MIZ060>063-068>070-075-076-082-083-082015- Shiawassee-Genesee-Lapeer-St. Clair-Livingston-Oakland-Macomb- Washtenaw-Wayne-Lenawee-Monroe- 408 PM EDT Wed Jul 7 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 9 pm this evening. Scattered severe thunderstorms this afternoon and evening across southeast Michigan. Main threat is damaging wind gusts to 65 mph, but hail and a tornado or two are also possible. In addition, very heavy rainfall will occur with these thunderstorms. Urban locations which receive repeated rounds of storms may experience flash flooding. Storm movement will be from west to east at 20-40 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered thunderstorms are again possible on Thursday, mainly for eastern portions of southeast Michigan. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. MIZ047>049-053>055-082015- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac- 408 PM EDT Wed Jul 7 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...This Afternoon and Tonight The main area of severe thunderstorms this afternoon and evening will stay mostly south of the Saginaw Valley and northern Thumb, but rain with embedded strong thunderstorms will be possible tonight. Main threat will be for heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered strong to severe thunderstorms are again possible on Thursday, but greater chances remain mostly south of the Saginaw Valley and Thumb. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time in these counties. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-082015- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 408 PM EDT Wed Jul 7 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 9 pm this evening affecting areas from the St. Clair River south to western Lake Erie. Isolated to scattered thunderstorms will be around this afternoon and evening. Thunderstorms will be capable of producing wind gusts in excess of 35 knots. Storm movement will be from west to east at 20-30 knots. Small craft advisories are in effect for outer Saginaw Bay and the nearshore waters from Port Austin to Harbor Beach. Refer to the latest marine forecasts for details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered thunderstorms are again possible on Thursday. .SPOTTER INFORMATION STATEMENT... You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. AA
In the hours before
Special weather statement, Jul 7, 9:21 PM EDT, 5 hours 52 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
921 PM EDT Wed Jul 7 2021
MIZ049-080200-
Huron-
921 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HURON COUNTY...
At 921 PM EDT, a strong thunderstorm was located near Caseville,
moving east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Caseville around 935 PM EDT.
Pigeon around 940 PM EDT.
Elkton around 955 PM EDT.
Other locations impacted by this storm include Pinnebog and Bay Port.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4400 8305 4380 8318 4385 8341 4394 8338
4395 8334 4399 8329
TIME...MOT...LOC 0121Z 281DEG 18KT 4394 8338
SCLocal storm report, Jul 7, 9:25 PM EDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
925 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TSTM WND DMG 4 ENE HOLLY 42.82N 83.55W
07/07/2021 Oakland MI LAW ENFORCEMENT
STATE POLICE REPORTS MULTIPLE TREES AND POWER LINES DOWN
IN THE GROVELAND TOWNSHIP AREA.
0259 PM TSTM WND DMG 3 ENE MONROE 41.93N 83.34W
07/07/2021 Monroe MI PUBLIC
SOCIAL MEDIA PICTURES OF NUMEROUS LARGE TREE LIMBS DOWN
IN THE DETROIT BEACH NEIGHBORHOOD.
0316 PM TSTM WND DMG 5 N SOUTHFIELD 42.55N 83.25W
07/07/2021 Oakland MI BROADCAST MEDIA
NUMEROUS LARGE TREE LIMBS DOWN AROUND MAPLE AND
CRANBROOK.
0318 PM HEAVY RAIN 2 SW PETERSBURG 41.88N 83.74W
07/07/2021 M1.00 INCH Monroe MI AMATEUR RADIO
48 MINUTE RAINFALL
0318 PM TSTM WND DMG 5 NNE SOUTHFIELD 42.54N 83.21W
07/07/2021 Oakland MI NWS EMPLOYEE
LARGE TREE LIMB DOWNED NEAR CHESTNUT AND ELM STREETS IN
BIRMINGHAM.
0330 PM HEAVY RAIN 3 SW IDA 41.88N 83.62W
07/07/2021 M1.10 INCH Monroe MI AMATEUR RADIO
30 MINUTE RAINFALL
0343 PM TSTM WND DMG UNADILLA 42.44N 84.06W
07/07/2021 LIVINGSTON MI 911 CALL CENTER
CENTRAL DISPATCH HAS RECIEVED NUMEROUS REPORTS OF TREES
AND WIRES DOWN ACROSS SOUTHWESTERN LIVINGSTON COUNTY.
0351 PM TSTM WND DMG 2 WNW ST. CLAIR SHORES 42.51N 82.92W
07/07/2021 Macomb MI TRAINED SPOTTER
SPOTTER REPORTS A FEW 5-6 INCH DIAMETER TREE LIMBS DOWN
AT MELVIN AND GINLEY.
0351 PM TSTM WND DMG 5 SSW MOUNT CLEMENS 42.53N 82.93W
07/07/2021 Macomb MI PUBLIC
SOCIAL MEDIA VIDEO OF LARGE TREE LIMBS DOWN AT
INTERSECTION OF KELLY AND MASONIC BLOCKING PART OF THE
ROAD.
0354 PM TSTM WND DMG 2 WNW ST. CLAIR SHORES 42.51N 82.92W
07/07/2021 Macomb MI TRAINED SPOTTER
SPOTTER REPORTS 8 INCH DIAMETER HEALTHY TREE LIMB DOWN IN
MIDDLE OF ROCK STREET.
0354 PM TSTM WND DMG 5 S MOUNT CLEMENS 42.53N 82.89W
07/07/2021 Macomb MI PUBLIC
SOCIAL MEDIA PICTURES OF A LARGE TREE UPROOTED THAT
LANDED ON A HOUSE NEAR MASONIC AND HARPER.
0415 PM HEAVY RAIN BLOOMFIELD HILLS 42.58N 83.25W
07/07/2021 M1.00 INCH OAKLAND MI TRAINED SPOTTER
1 HOUR RAINFALL
0420 PM MARINE TSTM WIND 6 WSW HARSENS ISLAND 42.56N 82.68W
07/07/2021 M40.00 MPH St. Clair MI MESONET
MEASURED AT CLUB ISLAND
0445 PM TSTM WND DMG 3 E NOVI 42.47N 83.43W
07/07/2021 Oakland MI LAW ENFORCEMENT
STATE POLICE REPORTING WIRES DOWN ACROSS BOTH DIRECTIONS
OF I-275 NEAR GRAND RIVER. SOME WIRES DOWN ON CARS.
0447 PM TSTM WND DMG 1 NNE NOVI 42.50N 83.48W
07/07/2021 OAKLAND MI TRAINED SPOTTER
MULTIPLE TREE LIMBS DOWNED NEAR NOVI AND 12 MILE ROADS.
0449 PM TSTM WND DMG 2 N FARMINGTON 42.49N 83.38W
07/07/2021 Oakland MI TRAINED SPOTTER
SPOTTER REPORTS MULTIPLE TREES DOWN BLOCKING ROADWAYS
ACROSS THE AREA. SOME ROADS WERE IMPASSIBLE.
0449 PM TSTM WND DMG 3 E NOVI 42.47N 83.44W
07/07/2021 OAKLAND MI NWS EMPLOYEE
MULTIPLE LARGE TREES UPROOTED.
0449 PM TSTM WND DMG FARMINGTON 42.46N 83.38W
07/07/2021 OAKLAND MI PUBLIC
SOCIAL MEDIA PICTURES OF MULTIPLE LARGE TREE LIMBS DOWN
IN DOWNTOWN FARMINGTON.
0458 PM TSTM WND DMG 2 W BEVERLY HILLS 42.52N 83.26W
07/07/2021 Oakland MI PUBLIC
SOCIAL MEDIA PICTURES OF MULTIPLE APPROX 5 INCH DIAMETER
TREE LIMBS DOWN.
0524 PM HEAVY RAIN 5 ENE NOVI 42.50N 83.41W
07/07/2021 M1.15 INCH Oakland MI PUBLIC
1 HOUR RAINFALL, MOST FELL WITHIN 10 MINUTES
0533 PM TSTM WND DMG 3 NW ST. CLAIR SHORES 42.52N 82.93W
07/07/2021 MACOMB MI BROADCAST MEDIA
MULTIPLE REPORTS OF LARGE TREES AND LIMBS DOWN.
0600 PM HEAVY RAIN 4 W ORTONVILLE 42.85N 83.51W
07/07/2021 M1.46 INCH OAKLAND MI TRAINED SPOTTER
4 HOUR RAINFALL.
0651 PM HEAVY RAIN 1 NE ROSEVILLE 42.52N 82.92W
07/07/2021 M1.20 INCH MACOMB MI PUBLIC
4 HOUR TOTAL RAINFALL.
&&
SSLocal storm report, Jul 7, 9:34 PM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
934 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG ST. CLAIR SHORES 42.49N 82.89W
07/07/2021 MACOMB MI TRAINED SPOTTER
A LARGE TREE WAS BLOWN DOWN ONTO A HOUSE.
0800 PM HEAVY RAIN ST. CLAIR SHORES 42.49N 82.89W
07/07/2021 M1.40 INCH MACOMB MI TRAINED SPOTTER
&&
SCLocal storm report, Jul 7, 9:36 PM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
936 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TSTM WND DMG 4 ENE HOLLY 42.82N 83.55W
07/07/2021 Oakland MI LAW ENFORCEMENT
STATE POLICE REPORTS MULTIPLE TREES AND POWER LINES DOWN
IN THE GROVELAND TOWNSHIP AREA.
0259 PM TSTM WND DMG 3 ENE MONROE 41.93N 83.34W
07/07/2021 Monroe MI PUBLIC
SOCIAL MEDIA PICTURES OF NUMEROUS LARGE TREE LIMBS DOWN
IN THE DETROIT BEACH NEIGHBORHOOD.
0316 PM TSTM WND DMG 5 N SOUTHFIELD 42.55N 83.25W
07/07/2021 Oakland MI BROADCAST MEDIA
NUMEROUS LARGE TREE LIMBS DOWN AROUND MAPLE AND
CRANBROOK.
0318 PM TSTM WND DMG 5 NNE SOUTHFIELD 42.54N 83.21W
07/07/2021 Oakland MI NWS EMPLOYEE
LARGE TREE LIMB DOWNED NEAR CHESTNUT AND ELM STREETS IN
BIRMINGHAM.
0318 PM HEAVY RAIN 2 SW PETERSBURG 41.88N 83.74W
07/07/2021 M1.00 INCH Monroe MI AMATEUR RADIO
48 MINUTE RAINFALL
0330 PM HEAVY RAIN 3 SW IDA 41.88N 83.62W
07/07/2021 M1.10 INCH Monroe MI AMATEUR RADIO
30 MINUTE RAINFALL
0343 PM TSTM WND DMG UNADILLA 42.44N 84.06W
07/07/2021 LIVINGSTON MI 911 CALL CENTER
CENTRAL DISPATCH HAS RECIEVED NUMEROUS REPORTS OF TREES
AND WIRES DOWN ACROSS SOUTHWESTERN LIVINGSTON COUNTY.
0351 PM TSTM WND DMG 5 SSW MOUNT CLEMENS 42.53N 82.93W
07/07/2021 Macomb MI PUBLIC
SOCIAL MEDIA VIDEO OF LARGE TREE LIMBS DOWN AT
INTERSECTION OF KELLY AND MASONIC BLOCKING PART OF THE
ROAD.
0351 PM TSTM WND DMG 2 WNW ST. CLAIR SHORES 42.51N 82.92W
07/07/2021 Macomb MI TRAINED SPOTTER
SPOTTER REPORTS A FEW 5-6 INCH DIAMETER TREE LIMBS DOWN
AT MELVIN AND GINLEY.
0354 PM TSTM WND DMG 5 S MOUNT CLEMENS 42.53N 82.89W
07/07/2021 Macomb MI PUBLIC
SOCIAL MEDIA PICTURES OF A LARGE TREE UPROOTED THAT
LANDED ON A HOUSE NEAR MASONIC AND HARPER.
0354 PM TSTM WND DMG 2 WNW ST. CLAIR SHORES 42.51N 82.92W
07/07/2021 Macomb MI TRAINED SPOTTER
SPOTTER REPORTS 8 INCH DIAMETER HEALTHY TREE LIMB DOWN IN
MIDDLE OF ROCK STREET.
0355 PM TSTM WND DMG ST. CLAIR SHORES 42.49N 82.89W
07/07/2021 MACOMB MI TRAINED SPOTTER
A LARGE TREE WAS BLOWN DOWN ONTO A HOUSE.
0415 PM HEAVY RAIN BLOOMFIELD HILLS 42.58N 83.25W
07/07/2021 M1.00 INCH OAKLAND MI TRAINED SPOTTER
1 HOUR RAINFALL
0420 PM MARINE TSTM WIND 6 WSW HARSENS ISLAND 42.56N 82.68W
07/07/2021 M40.00 MPH St. Clair MI MESONET
MEASURED AT CLUB ISLAND
0445 PM TSTM WND DMG 3 E NOVI 42.47N 83.43W
07/07/2021 Oakland MI LAW ENFORCEMENT
STATE POLICE REPORTING WIRES DOWN ACROSS BOTH DIRECTIONS
OF I-275 NEAR GRAND RIVER. SOME WIRES DOWN ON CARS.
0447 PM TSTM WND DMG 1 NNE NOVI 42.50N 83.48W
07/07/2021 OAKLAND MI TRAINED SPOTTER
MULTIPLE TREE LIMBS DOWNED NEAR NOVI AND 12 MILE ROADS.
0449 PM TSTM WND DMG FARMINGTON 42.46N 83.38W
07/07/2021 OAKLAND MI PUBLIC
SOCIAL MEDIA PICTURES OF MULTIPLE LARGE TREE LIMBS DOWN
IN DOWNTOWN FARMINGTON.
0449 PM TSTM WND DMG 2 N FARMINGTON 42.49N 83.38W
07/07/2021 Oakland MI TRAINED SPOTTER
SPOTTER REPORTS MULTIPLE TREES DOWN BLOCKING ROADWAYS
ACROSS THE AREA. SOME ROADS WERE IMPASSIBLE.
0449 PM TSTM WND DMG 3 E NOVI 42.47N 83.44W
07/07/2021 OAKLAND MI NWS EMPLOYEE
MULTIPLE LARGE TREES UPROOTED.
0458 PM TSTM WND DMG 2 W BEVERLY HILLS 42.52N 83.26W
07/07/2021 Oakland MI PUBLIC
SOCIAL MEDIA PICTURES OF MULTIPLE APPROX 5 INCH DIAMETER
TREE LIMBS DOWN.
0524 PM HEAVY RAIN 5 ENE NOVI 42.50N 83.41W
07/07/2021 M1.15 INCH Oakland MI PUBLIC
1 HOUR RAINFALL, MOST FELL WITHIN 10 MINUTES
0533 PM TSTM WND DMG 3 NW ST. CLAIR SHORES 42.52N 82.93W
07/07/2021 MACOMB MI BROADCAST MEDIA
MULTIPLE REPORTS OF LARGE TREES AND LIMBS DOWN.
0600 PM HEAVY RAIN 4 W ORTONVILLE 42.85N 83.51W
07/07/2021 M1.46 INCH OAKLAND MI TRAINED SPOTTER
4 HOUR RAINFALL.
0651 PM HEAVY RAIN 1 NE ROSEVILLE 42.52N 82.92W
07/07/2021 M1.20 INCH MACOMB MI PUBLIC
4 HOUR TOTAL RAINFALL.
0800 PM HEAVY RAIN ST. CLAIR SHORES 42.49N 82.89W
07/07/2021 M1.40 INCH MACOMB MI TRAINED SPOTTER
&&
SCSpecial weather statement, Jul 8, 3:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
313 AM EDT Thu Jul 8 2021
MIZ060-080800-
Shiawassee-
313 AM EDT Thu Jul 8 2021
...AREA OF THUNDERSTORMS WILL AFFECT SHIAWASSEE COUNTY THROUGH 4
AM...
At 311 AM EDT, thunderstorms were located over Laingsburg, moving
northeast at 30 mph.
Winds in excess of 30 mph are possible. In addition, a brief period
of heavy rainfall will occur.
This storm will be near...
Perry and Morrice around 320 AM EDT.
Owosso around 330 AM EDT.
Corunna and Bancroft around 335 AM EDT.
Durand around 345 AM EDT.
New Lothrop and Lennon around 355 AM EDT.
Other locations impacted by this storm include Juddville, Bennington,
Shaftsburg and Vernon.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4300 8436 4312 8393 4289 8393 4277 8428
4277 8436 4279 8437 4280 8436
TIME...MOT...LOC 0711Z 245DEG 26KT 4288 8433
MRThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:10 PM EDT | Special Marine Warning | DTX | 35 min | |
| Jul 7, 9:21 PM EDT | Special Weather Statement | DTX | Huron | 39 min |
| Jul 8, 4:46 AM EDT | Special Weather Statement | DTX | Washtenaw | 44 min |
| Jul 8, 5:37 AM EDT | Special Weather Statement | DTX | Oakland | 38 min |
| Jul 8, 8:43 AM EDT | Special Weather Statement | DTX | Livingston | 47 min |
| Jul 8, 2:59 PM EDT | Special Weather Statement | DTX | Wayne | 46 min |
| Jul 8, 3:13 PM EDT | Special Weather Statement | DTX | Monroe | 62 min |
| Jul 8, 3:29 PM EDT | Special Weather Statement | DTX | Oakland | 76 min |
| Jul 8, 3:56 PM EDT | Special Marine Warning | DTX | 34 min | |
| Jul 8, 4:34 PM EDT | Special Weather Statement | DTX | Wayne | 26 min |
| Jul 8, 4:44 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Wayne | 31 min |
| Jul 8, 4:46 PM EDT | Special Marine Warning | DTX | 59 min | |
| Jul 8, 5:08 PM EDT | Special Weather Statement | DTX | Wayne | 37 min |
| Jul 8, 6:53 PM EDT | Areal Flood Advisory | DTX | Wayne | 112 min |
Nearby
Special Weather Statements in Michigan, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.